RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 116(158), Number 1(9), Pages 29–71 (Mi msb2431)  

This article is cited in 4 scientific papers (total in 4 papers)

On a method of solving equations with simple characteristics

B. Yu. Sternin, V. E. Shatalov


Abstract: This paper is devoted to the construction of $k$-differential equations for large values of the parameter $k$. The authors develop a method permitting one to construct solutions of such equations in the space $\mathbf R^n$, with limiting absorption conditions. Together with the ideas of Legendre uniformization, the method allows one to construct solutions of boundary value problems for equations of the type under consideration.
Bibliography: 30 titles.

Full text: PDF file (3572 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 44:1, 23–59

Bibliographic databases:

UDC: 517.9
MSC: Primary 35S15, 35A30; Secondary 35B40, 78A45
Received: 15.12.1980

Citation: B. Yu. Sternin, V. E. Shatalov, “On a method of solving equations with simple characteristics”, Mat. Sb. (N.S.), 116(158):1(9) (1981), 29–71; Math. USSR-Sb., 44:1 (1983), 23–59

Citation in format AMSBIB
\Bibitem{SteSha81}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper On a~method of solving equations with simple characteristics
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 116(158)
\issue 1(9)
\pages 29--71
\mathnet{http://mi.mathnet.ru/msb2431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=632488}
\zmath{https://zbmath.org/?q=an:0497.35090|0472.35031}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 44
\issue 1
\pages 23--59
\crossref{https://doi.org/10.1070/SM1983v044n01ABEH000950}


Linking options:
  • http://mi.mathnet.ru/eng/msb2431
  • http://mi.mathnet.ru/eng/msb/v158/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, “Differential equations of subprincipal type”, Math. USSR-Sb., 53:1 (1986), 37–67  mathnet  crossref  mathscinet  zmath
    2. Sternin B. Shatalov V., “The Contact Geometry and Linear-Differential Equations”, 1108, 1984, 257–277  mathscinet  zmath  isi
    3. Sternin B., “Method for the Approximate Solution of Maxwell Equations”, Differ. Equ., 23:9 (1987), 1100–1107  mathscinet  zmath  isi
    4. Sternin B. Shatalov V., “Asymptotic Solutions of Differential-Equations When the Motion of the Hamilton Field Is Finite”, Differ. Equ., 23:2 (1987), 220–227  mathnet  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:182
    Full text:56
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018